# SDR AALA20180216006

- Difficulty date: February 16, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug MD 83
- Aircraft serial: 53565
- Aircraft time: 57,176 hours, 28,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9936580U7
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED CABIN FLOOR INTERCOSTAL CENTERLINE IN CARGO CEILING BETWEEN STA 769 TO STA 786. INSTALLED INTERCOSTAL IN CEILING PER PRINT 9936580 AND AARD 51-00-05-1.
